I have been taking morphine sulfate (Statex) and codeine for 20 years without any problems at all. I am extremely intolerant and allergic to medications and in severe pain every day (for 41 years) so being able to tolerate opiates is essential to my survival. The fact they are natural is what allows me to tolerate them.
But Statex is on back order so they gave me MS IR this week which is morphine sulfate pentahydrate and it made me very sick. Worse than that, they then gave me some Statex they had been holding out on me and for the first time in 20 years it made me sick as well.
I'm terrified the pentahydrate triggered a TILT (toxicant induced loss of tolerance) and MS is close enough to MSP that my virus-ravaged liver is now rejecting MS as well.
I've been trying to find out more about pentahydrate but I can't find anything that tells me why the pentahydrate is added, and how it changes MS. Does it make it synthetic? What would explain why it makes me so sick?
Anyone know anything about MSP? Any help would be much appreciated!
Hey there you poor woman, now I'm not educated in your illness. But I do know medications very well. I refuse to ever trust a doctor that gives any form of opiates. The morphine they first had you on is a true genuine morphine. Totally different than what they are giving you now. They have you on a synthetic man made, formulated to give same effect as true morphine. There is a drug called fentanyl, it's a patch that is a opiate pain killer. I asked my Dr what is in fentanyl and they answered that it was the name of the drug itself, and my pharmacist gave the exact same response.
I thought I remembered that name so agreed ok I'll try just one month. Turns out fentanyl is a synthetic morphine. I repeated for 14 years to my Dr that I refuse to ever let you put me on both kinds. 100 mils fentinal plus a large amount of plain moropine. I did not know what day it was, I did not go anywhere, and I would sleep a lot more. The worst withdrawal was the fentanyl. I will not ever trust any name that means synthetic morphine.
I demanded that my doc take me off all this morphine. I want to remember at least part of my life. He is the same one that few months ago corners me and repeats over and over "you have to be ready for an increase". No Dr .... I'm managing real good. I don't want to go up any more. "Tammy stop lying to me" he would say. I'm not lying, I would tell him if I was not managing my pain in a balanced way. Yes, only 25 mill of fentanyl ... but you know I never want to take morphine again. I had that pain patch on for 2 days.
If I had not been questioned by a true friend that asked me in a restaurant eating ... "Tammy, do you know what you just did?" I start looking around and asksed "What did I do?" ... "You were cutting right to center of that steak, then you froze, you looked straight at me, but your eyes did not blink one time for about 5 minutes!" I froze with knife in hand cutting right in the center, then she said I instantly started finishing the cut and ate it. I was so shocked that I said "Where did I go? I have no idea why you would tell me this?"
Sinthetmoriphine fentanyl, when he then had me on 80 mg oxycontin 3 x per day, Demerol 100mg 4 times per day, now let's add fentany?! I had in my mind to lie and let him think I would try it for a month, but then I said "These make me feel too weird in my head. I don't want to take fentanyl. I want to go straight back to what you already have me on."
My point is that different forms of morphine (synthetic or real deal) affects people totally different than someone else. My opinion is you do not ask your Dr anything right now. Get to a good pharmacist you trust. They will answer any and all questions regarding any medication they dispense. Google anything and you will find out fast that this synthetic stuff is causing you illness. Remember that you always know your body inside and out better than anyone alive.
I have taken myself down from 100 mg oxycontin, plus the 100 demerol in 2 and a half weeks. I did not die like my Dr told me. I have found one I'm trying, and he dropped me straight down to 1;15 ml oxocodone 4 x day. One 50 mg Demerol one time day. In one month I believed him. "You were on a cancer strength of narcotic plus you have a pacemaker", he said. "I will work with you as far as you want to go. Remember Tammy I am here to make you better." What the Dr told me this entire 14 years that my case I will degenerate faster and faster that I am getting older so why not try surgery? "You probably have just blown another disk." he said. Hey, I'm 58 - God will show us and shake us anything to bring around the right fix for each of us.
Honey I'm praying for you now. I am worrying already. maybe I might be going overboard. You already stated what you believe has happened and suspect liver damage? Do any of your Drs run full blood panel and always check your liver enzymes at least every 6 months? I just had mine ran and is moderately raised. I'm scared about that. Mine have always been fine. Now I just got off all those kind of meds. I wish you would post what you find out what you choose to do and if any results in any direction. Love tammy
Was this helpful?0
Is perchance your pharmacy Walgreen's? If not you may be interested in googling Walgreen's new patient policy. I'm sorry but i forget the name, but their whole story starts with walgreens distribution center here in Jupiter Florida being raided by DEA. It seems walgreens was selling opiates to some Dr. feelgoods in Fl. for cash and not keeping records. Please google walgreens busted by DEA and follow the reading, it will lead into the worst story about customers be told their meds are on back order when in fact walgreens wanted to get rid of it's long term patients who cannot survive without the only med that covers their pain. I know all about it because i was one of them, 13 years on the same med, after 3 year trials of seeking relief from the damage chemical poisoning did to me working for commercial growers in florida who decided to save some profit by hiring outside help to haul away what appeared to be simple plastic sheeting; it was however saturated with AGENT ORANGE, and myself and 3 other truckers marinated in this stuff in the florida heat for 3 years. Now every bone in my body has softened including my teeth, that just recently started. This happened in 1990-93. In 2001 i fractured my spine stepping off a curb....Mayo clinic finally put the puzzle together, and since the tort reform act my only life preserver (joke) was workmans comp. no legal suits for poisoning us, and since it changed my brain chemistry, i was immune to normal pain killers. We went thru every opiate, every non opiate, and as i was giving up hope. My pain md tried methadone and i was finally able to get out of the wheelchair, but that was all. I am still fighting new issues almost daily. WALGREENS DEA BUST, AND FOLLOW THE ARTICLES UNTIL YOU GET TO THE WHISTLE BLOWER.... A PHARMACIST FOR WALGREENS COULD NOT SLEEP KNOWING WHAT CORPORATE WAS DOING TO APPEASE THE DEA TO KEEP THE WORLD FROM KNOWING. GOOGLE WILL FILL YOU IN. I PRAY YOU ARE ABLE TO SUE THE HELL OUT OF THEM.
Was this helpful?0
Mickey Michele Says:
Isn't it just horrible our health and welfare can be so terribly damaged by other people out of criminal negligence and greed! They make people suffer to the point their lives are a living nightmare and they don't care. I feel like it's a violation when people put poisons and pathogens in your body against your will. We should be able to defend ourselves against such attacks on our bodies and well-being. I hope you have relief from pain again and I pray your condition will improve.